# SDR AU510001548

- Difficulty date: May 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM56*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 21830
- Condition: Failed
- Location: Hydraulic Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM `B` NR 1 ELECTRIC HYDRAULIC PUMP FAILED.  NIL PRESSURE AND METAL CONTAMINATION.  INVESTIGATION FOUND THE FAILURE WAS DUE TO FAILURE OF THE PRE-MOD SB 57186-29-291 TRUNNION NEEDLE BEARING P/N 21830.
